Translator Disclaimer
February, 1993 Probabilistic Analysis in Linear Programming
Ron Shamir
Statist. Sci. 8(1): 57-64 (February, 1993). DOI: 10.1214/ss/1177011084

Abstract

The main results on probabilistic analysis of the simplex method and on randomized algorithms for linear programming are reviewed briefly.

Citation

Download Citation

Ron Shamir. "Probabilistic Analysis in Linear Programming." Statist. Sci. 8 (1) 57 - 64, February, 1993. https://doi.org/10.1214/ss/1177011084

Information

Published: February, 1993
First available in Project Euclid: 19 April 2007

zbMATH: 0768.90054
MathSciNet: MR1194444
Digital Object Identifier: 10.1214/ss/1177011084

Rights: Copyright © 1993 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.8 • No. 1 • February, 1993
Back to Top